# SDR ASMF200704014

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737*
- Aircraft serial: 33786
- Aircraft time: 10,474 hours, 5,636 cycles
- Engine: Cfmint CFM567B22
- Engine time: 652 hours, 356 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 31421003
- Part serial: 2812001
- Condition: Bird Strike
- Location: Lt Engine
- Part time: 10,474 hours, 5,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BIRD STRIKE WAS DETECTED IN THE LT ENGINE NOSE COWLING. A BIRD STRIKE INSPECTION WAS PERFORMED IAW MM 05-51-48, FOUNDING A DENT OUT OF LIMITS WITH 18 INCHES LENGTH X 8 INCHES WIDTH AND 2 INCHES DEPTH, SO AIRCRAFT WAS SENT TO THE HANGAR. DURING OVERNIGHT CHECK, THE LT ENGINE NOSE COWLING WAS REPLACED IAW MM 71-11-01, TESTED CORRECT.
